# SDR CA081126004

- Difficulty date: November 25, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,114 hours
- Engine: Pwa PW123
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT BRACKET FOR RT AILERON INPUT QUADRANT FOUND CRACKED AND CONFIRMED BY NDT RT WING ACCESS PANELS 625AT, 632ET AND 625BB REMOVED.  RT AILERON WING CABLES LOOSE.  RT WING AILERON INPUT QUADRANT REMOVED FOR SHEET METAL REPAIR.  REMOVED AND REPLACED NEW SUPPORT BRACKET FOR RT AILERON INPUT QUADRANT IAW SRM 51 GENERAL 806916.  RT AILERON INPUT QUADRANT RE-INSTALLED SAFETIED AND RT WING AILERON CABLE CIRCUIT TENSIONED.  RT AILERON RIGGING CHECKED AS PER 27-12-00 BR 720848.  VISUAL INSPECTION COMPLETED FOR SAFETY AND CORRECT OPERATION M7128 (TC NR 20081126004)
